# SDR AALA202506114686

- Difficulty date: February 7, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,100 hours, 29,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE AT FR 16 RIGHT AND THE #7 DOOR STOP FITTING AREA. REPAIRED FRAME PER EA 362860
